# SDR ASAA2018090626031

- Difficulty date: August 28, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOORBEAM UPPER FLANGE CORRODED BETWEEN RBL1 AND RBL8. GROUNDED - YES. REPAIRED FLOORBEAM IAW SRM 53 00 51 2R 1 W 1" O .180 R .122 L 4" D .058.
